# SDR SWAA2021072797754

- Difficulty date: July 23, 2021
- Submitted: July 27, 2021
- Operation: Air carrier
- Aircraft: N7839A
- Make and model: Boeing 737-73V
- Aircraft serial: 30243
- Aircraft time: 57,802 hours, 35,522 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 693
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PASSENGER CABIN ATTACH ANGLE CRACKED BS693 RBL1 WL207.  REMOVED ATTACH ANGLE IAW SRM 51-40-02-0G-0.  FABRICATED A NEW ATTACH ANGLE.  LOCATED AND DRILLED THE NEW ATTACH ANGLE IAW SRM 51-40-05-OG-0.  APPLIED CHEMICAL CONVERSION IAW AMM 51-21-41-370-802. APPLIED PRIMER IAW AMM 51-21-72-370-804.   INSTALLED ATTACH ANGLE IAW SRM 51-40-02-0G-0.
